Quasilinearity of some composite functionals associated to Schwarz's inequality for inner products

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Goşa, Anca C (2012) Quasilinearity of some composite functionals associated to Schwarz's inequality for inner products. Periodica Mathematica Hungarica, 64 (1). pp. 11-24. ISSN 0031-5303

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23205
DOI https://doi.org/10.1007/s10998-012-9011-x
Official URL http://link.springer.com/article/10.1007%2Fs10998-...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25765, 26D15, 46C05, additive, superadditive and subadditive functionals, inner products, Hermitian forms, Hilber spaces, Schwarz’s inequality, selfadjoint operators, bounded linear operators
Citations in Scopus 6 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login